Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cyclic group actions on Riemann surfaces


Author: Mahgoub Yahia
Journal: Proc. Amer. Math. Soc. 92 (1984), 141-148
MSC: Primary 57S17; Secondary 57R85
MathSciNet review: 749906
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the actions of $ {\mathbf{Z}}/m$, the cyclic group of order $ m$, on Riemann surfaces which generate the bordism group $ \mathcal{U}_2^{{\mathbf{Z}}/m}$. We analyse $ \mathcal{U}_2^{{\mathbf{Z}}/m}$ by means of fixed point structure using the technique of "bordism with families of slice types" [4].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S17, 57R85

Retrieve articles in all journals with MSC: 57S17, 57R85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0749906-5
Article copyright: © Copyright 1984 American Mathematical Society